Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodic maps which preserve a complex structure


Authors: P. E. Conner and E. E. Floyd
Journal: Bull. Amer. Math. Soc. 70 (1964), 574-579
DOI: https://doi.org/10.1090/S0002-9904-1964-11204-0
MathSciNet review: 0164356
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Springer, Berlin, 1964. MR 176478
  • 2. P. E. Conner and E. E. Floyd, Cobordism theories, Seattle Conference on Differential and Algebraic Topology (mimeographed), Amer. Math. Soc. Providence, R. I., 1963.
  • 3. P. E. Conner and E. E. Floyd, Fixed point free involutions and equivariant map. II, Trans. Amer. Math. Soc. 105 (1962), 222-228. MR 143208
  • 4. John Milnor, On the cobordism ring Ω* and a complex analogue, Amer. J. Math. 82 (1960), 505-521. MR 119209
  • 5. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 137117
  • 6. K.-G. Zelle, Symmetrien von Mannigfaltigkeiten und Charakteristiche Zahlen, thesis, Bonn, 1963. MR 180988


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11204-0

American Mathematical Society